# SDR SWAA2023020788647

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOP SILL BS294+8 LBL55 WL208.<[01] EVALUATED CRACK AT FWD ENTRY DOOR MOP SILL BS294+8'' LBL55 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C DETAIL G; L=0.5''; TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A;[02] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[03] REMOVED FWD ENTRY DOOR MOP SILL AT BS 270 TO BS 360 IAW SRM 51-40-02-0G-0;[04] RECIVED; LOCATED AND DRILLED NEW MOP SILL AT BS 294 TO BS 360 LBL 55 WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8110.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED OK TO INSTALL.;[07] INSTALLED NEW FWD ENTRY DOOR MOP SILL AT BS 270 TO BS 360 IAW SRM 51-40-02-0G-0 AND DWG 141A8110 CARD IS COMPLETED;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED MEASUREMENTS.
